# SDR FDEA201002190457

- Difficulty date: February 19, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 61,544 hours, 12,984 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SP115300653
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT LT FUSELAGE SKIN, STA 605 TO STA 615, LONGERON 34 LT TO   LONGERON 35 LT.  EXISTING REPAIR AT LT FUSELAGE SKIN, STA 605 TO STA 615, LONGERON 34 LT TO LONGERON 35 LT EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED NOT IAW SRM REPAIR SCHEME. EXISTING REPAIR, REPAIRED IAW EA NR 1-5310-132363, TITLE: FUSELAGE - LT SIDE FUSELAGE SKIN EXISTING REPAIR AT STA = 680 -REPAIR. EO 1-5100-7-5001A4 PART 1, TITLE: STRUCTURES -IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REVISION 109.  REQUIRES REPETITIVE FOLLOW UP INSP AT A 4000 FLIGHT CYCLE INTERVAL.
